# SDR 98ZZZX4668

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBONDED ON NR 3 BLADE.  DISASSEMBLED PROPELLER.  OVERHAULED BLADE NR 3.  REASSEMBLED PROPELLER.  SET BLADE ANGLES FEATHER AT 79.0 DEGREES, LOW PITCH AT 18.6 DEGREES, REV AT 14.5 DEGREES.  BALANCED PROPELLER IAW MFG COMM.
